# SDR FDEA201111104863

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 50,508 hours, 17,704 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B72500000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241TH IS CRACKED ENTIRE WIDTH ON LOWER SIDE AT FWD.   FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ25-005, REV J.
